Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

No periods after DLC, lower abdominal pain. USG showed thick endometrium. What could be the cause?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 4029 Questions
no periods yet after DLC done on 5th march 2013, now My USG shows thick endometrium about 12 mm an both ovaries msf.. i m experiencing lower abdominal pain, totally exhosted.. what should be the cause of this bcz this is happening first time about my periods so late. plz help dr. its argent.
Posted Mon, 13 May 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 1 hour later
Thanks for your query.
I Would request you to provide me the details of the previous D and C, why it was done, and the biopsy report of the same if possible.
Regarding your ultrasound report, it appears that you are suffering from endometrial hyperplasia, that is, thickening of the lining of the uterus.
This is due to a hormonal condition, where periods do not occur on time, and the lining of the uterus grows and thickens, but fails to shed off on time.
Please provide me the details requested, so I can assist you better.
Looking forward to hearing from you.
Take care.
Above answer was peer-reviewed by
Follow-up: No periods after DLC, lower abdominal pain. USG showed thick endometrium. What could be the cause? 18 minutes later
Thank u doctor.
yes My D & C was done to check endometrium biopsy, because last month i had my period on time but bleeding last for 7 to 8 days. The report of biopsy shown simple endometrium hyperplasia without atypia.
What should i do next to come my period.
I m taking tab Meconeuron-HR.
What precaution should i take to overcome this Problem..
Do this affect my fertility...because i am trying to conceive.
Answered by Dr. Aarti Abraham 3 hours later
Simple hyperplasia of the endometrium is due to hormonal imbalance.
You have to try medical management for this problem.
Your Gynecologist would prescribe hormonal treatment in the form of cyclical pills or monthly progesterone therapy which would regulate the endometrium.
The problem can affect your fertility if not treated.
Please consult an infertility specialist who would completely evaluate you for hormonal disturbance, and then treat the problem accordingly.
Above answer was peer-reviewed by
Follow-up: No periods after DLC, lower abdominal pain. USG showed thick endometrium. What could be the cause? 41 hours later
Doctor...plz need some guidance.. following our conversation,
I went to my gynecologist(infertility specialist) yesterday. he prescribed UPT which came negative.
he told that i should wait for one more week and repeat test..
if that also came negative then prescribed deviry tab.
but m experiencing spotting from yesterday. no periods yet.
i m confused whether this problem is due to hyperplasia or may i pregnant..
my currating date was 5th march.should i wait for week or not. because its already about 7 weeks post currating.. can u tell me UPT test confirms pregnancy at which week? and upto which week we should wait if it is negative? or should i take that tablets deviry now? Plz help.
Answered by Dr. Aarti Abraham 2 hours later
Hello again.
If the UPT is negative, chances of pregnancy are very low.
In endometrial hyperplasia, periods are irregular, so your doctor has asked to wait for a week to confirm the diagnosis.
Please take the Deviry tablets after a week, if the repeat test is normal.
normally the UPT is positive 15 days after conception ( ovulation or fertilization ), however in your condition, as cycles are irregular, this rule does not hold true.
You cannot count 7 weeks, as cycles are irregular.
Please wait for a week more , and then take Deviry as advised.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor